I have had chronic yeast infection, treatment for many years; I understand your pain, it's horrible. Using medications and herbs is virtually impossible to treat at the root of yeast infections, most candida can come back to discontinue use.
Candida fungi can mutate to become immune to both anti-fungal herbs as well as anti-fungal drugs. The more complex the anti-fungal herb or drug is, the easier Candida can mutate, rendering them no longer effective. Initially, the drug may kill a good portion of the Candida, but this leaves an empty space which Candida likes to rapidly refill.
Further, Every time anti-fungal herbs are taken, the yeast will go dormant to survive, burrowing deeply into the tissues where the drugs or herbs can’t reach -- remember, they don't need an oxygen supply in which to live. They can also go dormant and "hide" to avoid an activated immune system response. So, initially, after taking high doses of nystatin or herbs, it may seem as though your Candida infection is gone -- when, in reality, it is not. Even the blood can appear free of Candida, as it lies wait in the tissues, sometimes even forming dense masses, which can’t easily be penetrated.
Besides, Secondly, when you attack Candida, it is stimulated to release spores.The production of spores is how fungi and mold reproduce. Candida tend to fight back when they are being attacked, assuring their survival by releasing spores, which can lodge anywhere in body, awaiting just the right conditions to reactivate. They remain "dormant" so long as they sense the immune cells trying to attack. As spores, they tend to attract only a minor response from the immune system, dragging out the condition for years. I was very lucky to know a lot of Allen's information and have successfully treated, you can go to isforwomen.com for reference.
You've got to be working on the overall environment, It's the environment inside your body that must be brought back to health. It is difficult to cure yeast infections with drug. I have experienced a process of persistence and various aspects.